Detail publikace

Stabilization of company’s income modeled by a system of discrete stochastic equations

Originální název

Stabilization of company’s income modeled by a system of discrete stochastic equations

Anglický název

Stabilization of company’s income modeled by a system of discrete stochastic equations

Jazyk

en

Originální abstrakt

The paper deals with a system of difference equations where the coefficients depend on Markov chains. The functional equations for a particular density and the moment equations for the system are derived and used in the investigation of mode stability of company-s income. An application of the results is illustrated by two models.

Anglický abstrakt

The paper deals with a system of difference equations where the coefficients depend on Markov chains. The functional equations for a particular density and the moment equations for the system are derived and used in the investigation of mode stability of company-s income. An application of the results is illustrated by two models.

Plný text v Digitální knihovně

BibTex


@article{BUT110883,
  author="Josef {Diblík} and Irada {Dzhalladova} and Miroslava {Růžičková}",
  title="Stabilization of company’s income modeled by a system of discrete stochastic equations",
  annote="The paper deals with a system of difference equations where the coefficients depend on Markov chains. The functional equations for a particular density and the moment
equations for the system are derived and used in the investigation of mode stability of company-s income. An application of the results is illustrated by two models.",
  address="Springer Nature",
  chapter="110883",
  doi="10.1186/1687-1847-2014-289",
  institution="Springer Nature",
  number="289",
  volume="2014",
  year="2014",
  month="november",
  pages="1--8",
  publisher="Springer Nature",
  type="journal article in Web of Science"
}